# SDR HEEA061753

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 214021211113S
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL MISMANUFACTURED.  FORWARD INBOARD EDGE OF PANEL IS TOO SHORT BY A MINIMUM OF .3750 INCH AND ADDED DOUBLER AT CENTER IS TOO SHORT; ALSO, AS MARKED ON PANEL.
